MAUDE Adverse Event Report: NATUS NEURO INCORPORATED CODMAN LUMBAR EXTERNAL DRAINAGE KIT; CNS EXTERNAL DRAINAGE SYSTEM

NATUS NEURO INCORPORATED CODMAN LUMBAR EXTERNAL DRAINAGE KIT; CNS EXTERNAL DRAINAGE SYSTEM
Model Number 821706
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product return requested on 31-jan-2019 and 01-feb-2019.Feedback received on 06-feb-2019 from linked codman complaint (b)(4), no sample will be returned.One unit will remain in the patient, the other has been discarded.
 
Event or Problem Description
After surgery, catheter disconnected from hub.Report of patient drainage issues afterwards.

Brand Name
CODMAN LUMBAR EXTERNAL DRAINAGE KIT
Common Device Name
CNS EXTERNAL DRAINAGE SYSTEM
Manufacturer (Section D)
NATUS NEURO INCORPORATED
3150 pleasant view road
middleton WI 53562
MDR Report Key8404454
Report Number3010611950-2019-00013
Device Sequence Number389635
Product Code JXG
UDI-Device Identifier10886704040804
UDI-Public10886704040804
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K061568
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number821706
Device Catalogue Number821706
Device Lot Number209015
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2019
Initial Report FDA Received Date03/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR